# SDR 2012F00131

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 39,611 hours, 40,893 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE DID NOT ACCELERATE.  APPLIED POWER AT STATIC POSITION.  NO RTO EGT 526, N1 AND N2 AT IDLE.  POWER LEVERS MATCHED AT 1.68 EPR.
